Journal of Lie Theory
Vol. 9, No. 1, pp. 249-269 (1999)

Multi-Parameter Symmetries of First Order Ordinary Differential Equations

S. Walcher

Zentrum Mathematik
TU München
D- 80290 München, Germany

Abstract: This is a collection of results on the use of infinitesimal orbital symmetries of first-order ordinary differential equations. Some of these results are classical, dating back to Lie and Bianchi, and some new results are added.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]